American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54C55) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] George Kozlowski and John J. Walsh. The cell-like mapping problem. Bull. Amer. Math. Soc. 2 (1980) 315-316. MR 555270.
Abstract, references, and article information   
View Article: PDF

[2] Frank Quinn. Ends of maps and applications. Bull. Amer. Math. Soc. 1 (1979) 270-272. MR 513757.
Abstract, references, and article information   
View Article: PDF

[3] R. C. Lacher. Cell-like mappings and their generalizations. Bull. Amer. Math. Soc. 83 (1977) 495-552. MR 0645403.
Abstract, references, and article information   
View Article: PDF

[4] Steve Ferry. The homeomorphism group of a compact $Q$-manifold is an ANR. Bull. Amer. Math. Soc. 82 (1976) 910-912. MR 0423385.
Abstract, references, and article information   
View Article: PDF

[5] Joseph L. Taylor. A counterexample in shape theory. Bull. Amer. Math. Soc. 81 (1975) Part 1:629-632. MR 0375328.
Abstract, references, and article information   
View Article: PDF

[6] R. T. Miller. Mapping cylinder neighborhoods of some ANR's. Bull. Amer. Math. Soc. 81 (1975) 187-188. MR 0358790.
Abstract, references, and article information   
View Article: PDF

[7] James E. West. Compact ANR's have finite type. Bull. Amer. Math. Soc. 81 (1975) 163-165. MR 0358791.
Abstract, references, and article information   
View Article: PDF

[8] Jan W. Jaworowski. Extending equivariant maps for compact Lie group actions. Bull. Amer. Math. Soc. 79 (1973) 698-701. MR 0324635.
Abstract, references, and article information   
View Article: PDF

[9] R. J. Knill. On the homology of a fixed point set. Bull. Amer. Math. Soc. 77 (1971) 184-190. MR 0300274.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1